American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] T. A. Fisher and G. F. Sills. Local solubility and height bounds for coverings of elliptic curves. Math. Comp. 81 (2012) 1635-1662.
Abstract, references, and article information   
View Article: PDF

[2] Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012) 1093-1110. MR 2869051.
Abstract, references, and article information   
View Article: PDF

[3] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Diane Meuser and Margaret Robinson. The Igusa local zeta functions of elliptic curves. Math. Comp. 71 (2002) 815-823. MR 1885630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1